Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 978493, 5 pages
Research Article

Refinements on the Hermite-Hadamard Inequalities for -Convex Functions

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 10 April 2013; Accepted 24 August 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Feixiang Chen and Xuefei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feixiang Chen and Xuefei Liu, “Refinements on the Hermite-Hadamard Inequalities for -Convex Functions,” Journal of Applied Mathematics, vol. 2013, Article ID 978493, 5 pages, 2013. doi:10.1155/2013/978493